MAUDE Adverse Event Report: ICU MEDICAL, INC. SMALL BORE STOPCOCKS; STOPCOCK I.V. SET

ICU MEDICAL, INC. SMALL BORE STOPCOCKS; STOPCOCK I.V. SET
Catalog Number MX5341L
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/17/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that two stopcocks connected in series became disconnected during patient turn, resulting in an interruption of vasopressor infusion (norepinephrine).Following the disconnection, the patient experienced a decrease in mean arterial pressure (map) and a subsequent drop in glasgow coma scale (gcs).At the time of the event, the patient did not have an arterial line in place for continuous blood pressure monitoring.As a result, the hypotensive episode was not immediately recognized and was only identified when the non-invasive blood pressure (nibp) monitor cycled approximately 15 minutes later.There were patient involvement and no harm.
 
Additional Manufacturer Narrative
D4 - lot # is unknown.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.

Brand Name
SMALL BORE STOPCOCKS
Common Device Name
STOPCOCK I.V. SET
Manufacturer (Section D)
ICU MEDICAL, INC.
6250 shier rings road
dublin OH 43016
Manufacturer Contact
reed covert
6250 shier rings road
dublin, OH 43016
2247062300
MDR Report Key25512081
Report Number1526863-2026-00119
Device Sequence Number21455556
Product Code FMG
UDI-Device Identifier10351688506788
UDI-Public(01)10351688506788
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
UNKNOWN
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberMX5341L
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/25/2026
Supplement Date Received by Manufacturer06/29/2026
Initial Report FDA Received Date06/15/2026
Supplement Report FDA Received Date07/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown